2017
Том 69
№ 7

All Issues

One improvement of the law of the iterated logarithm for the maximum scheme

Akbash K. S., Matsak I. K.

Full text (.pdf)


Abstract

A lower bound is found in the law of the iterated logarithm for the maximum scheme.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 8, pp 1290-1296.

Citation Example: Akbash K. S., Matsak I. K. One improvement of the law of the iterated logarithm for the maximum scheme // Ukr. Mat. Zh. - 2012. - 64, № 8. - pp. 1132-1137.

Full text